# SDR ASAA2024031648950

- Difficulty date: March 16, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U40
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT L1 DOOR FLOOR STRUCTURE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02-0G-0.
